arrow
Volume 26, Number 5
Previous Issue Next Issue

Yuan Liu, Chi-Wang Shu & Mengping Zhang

J. Comp. Math., 26 (2008), pp. 633-656.

Preview Full PDF 1772 19426 Abstract

Ernst Hairer

J. Comp. Math., 26 (2008), pp. 657-659.

Preview Full PDF 1901 19415 Abstract

Yanzhen Chang & Danping Yang

J. Comp. Math., 26 (2008), pp. 660-676.

Preview Full PDF 1926 19411 Abstract

Marián Slodička & Ján Buša Jr

J. Comp. Math., 26 (2008), pp. 677-688.

Preview Full PDF 1792 20312 Abstract

Tie Zhang, Datao Shi & Zhen Li

J. Comp. Math., 26 (2008), pp. 689-701.

Preview Full PDF 1898 19506 Abstract

Yanzhao Cao, Ran Zhang & Kai Zhang

J. Comp. Math., 26 (2008), pp. 702-715.

Preview Full PDF 1887 19432 Abstract

Yiran Zhang & Jun Hu

J. Comp. Math., 26 (2008), pp. 716-727.

Preview Full PDF 1817 19264 Abstract

Houde Han & Zhongyi Huang

J. Comp. Math., 26 (2008), pp. 728-739.

Preview Full PDF 1858 19413 Abstract

Qingshan Li, Huixia Sun & Shaochun Chen

J. Comp. Math., 26 (2008), pp. 740-755.

Preview Full PDF 1775 19282 Abstract

Yanping Wang & Chuanlong Wang

J. Comp. Math., 26 (2008), pp. 756-766.

Preview Full PDF 1794 19408 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard